# SDR 2008FA0000542

- Difficulty date: July 28, 2008
- Submitted: August 13, 2008
- Operation: General aviation
- Make and model: Bell 47G
- System (JASC): 6220 · Main Rotor Head
- Part: Beam
- Part number: 471201281
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CRACK INDICATION AT EAR END (FPT). HUB - CRACK INDICATIONS AT RADIUS ON STUB ENDS (FMT). (K)
